# SDR USAA2009071591828

- Difficulty date: July 14, 2009
- Submitted: July 18, 2009
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 27,372 hours, 10,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT EPSU FAILS OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM.  REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT (EPSU) (10WL) PER MAINTENANCE MANUAL 33-51-38.  OPERATIONAL CHECK WAS GOOD.  ***SUPPLEMENTAL***  WILL RESUBMIT WHEN COMPONENT SERIAL NUMBER, TIME, & CYCLE BECOMES AVAILABLE.
